# SDR ASAA2020100833298

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,040 hours, 9,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING IN LOCATION BY R2 DOOR (NEAR CUBY 4-17).  GROUNDED-YES.   INSTALLED EMERGENCY EXIT SIGN COVER BY R2 DOOR, REF B737-800 AIPC 33-51-01-16.
